Birational rigidity of Fano varieties and field extensions

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This note studies the behavior of birational rigidity and universal birational rigidity in extensions of algebraically closed fields.

Original languageEnglish (US)
Pages (from-to)96-101
Number of pages6
JournalProceedings of the Steklov Institute of Mathematics
Volume264
Issue number1
DOIs
StatePublished - Apr 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Birational rigidity of Fano varieties and field extensions'. Together they form a unique fingerprint.

  • Cite this